# SDR YENA2019062840355

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 58,524 hours, 20,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WHILE ACCOMPLISHING REF /4/ SB, CRACK DAMAGE WAS FOUND ON THE TI ANGLE & SHEAR PLATE LOCATED AT FR41-42 RH OF WING TO FUSELAGE STRUCTURE. REPLACED TI ANGLE WITH NEW, CUT OUT OF CRACK DAMAGE ON SHEAR PLATE, PERFORM DVI, HFEC & ROTO TEST INSPECTIONS, FABRICATE & INSTALL REPAIR FILLER AND DOUBLER, AND RESTORE SURFACE PROTECTION PER SRM ON THE SHEAR PLATE. THIS EC A19-424-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EA & REF /2/ RDAS WITHOUT DEVIATIONS; THIS PERMANENT REPAIR IS APPROVED VIA REF /2/ RDAS AND THIS REPAIR IS CLASSIFIED AS “MAJOR”.
